Research Repository

Inner product inequalities for two equivalent norms and applications

Dragomir, Sever S (2009) Inner product inequalities for two equivalent norms and applications. Acta Mathematica Vietnamica, 34 (3). pp. 361-369. ISSN 0251-4184

Full text for this resource is not available from the Research Repository.


Some inequalities for two inner products which generate the equivalent norms, with applications for invertible bounded linear operators, positive definite self-adjoint operators, integral and discrete inequalities are given.

Item Type: Article
Uncontrolled Keywords: ResPubID17496. inner product, Schwarz inequality, bounded linear operators, integral inequalities, discrete inequalities
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:42
Last Modified: 17 Oct 2011 00:42
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar